Riemannian Ricci curvature lower bounds in metric measure spaces with σ-finite measure
Ambrosio, L., Gigli, N., Mondino, A., & Rajala, T. (2015). Riemannian Ricci curvature lower bounds in metric measure spaces with σ-finite measure. Transactions of the American Mathematical Society, 367 (7), 4661-4701. doi:10.1090/S0002-9947-2015-06111-X Retrieved from http://arxiv.org/abs/1207.4924v2
Published inTransactions of the American Mathematical Society
© 2015 American Mathematical Society. First published in Transactions of the American Mathematical Society in March 4, 2015, published by the American Mathematical Society. Published in this repository with the kind permission of the publisher.
In a prior work of the first two authors with Savar´e, a new Riemannian notion of a lower bound for Ricci curvature in the class of metric measure spaces (X, d, m) was introduced, and the corresponding class of spaces was denoted by RCD(K,∞). This notion relates the CD(K, N) theory of Sturm and Lott-Villani, in the case N = ∞, to the Bakry-Emery approach. In this prior work the RCD(K,∞) property is defined in three equivalent ways and several properties of RCD(K,∞) spaces, including the regularization properties of the heat flow, the connections with the theory of Dirichlet forms and the stability under tensor products, are provided. In the above-mentioned work only finite reference measures m have been considered. The goal of this paper is twofold: on one side we extend these results to general σ-finite spaces, and on the other we remove a technical assumption that appeared in the earlier work concerning a strengthening of the CD(K,∞) condition. This more general class of spaces includes Euclidean spaces endowed with Lebesgue measure, complete noncompact Riemannian manifolds with bounded geometry and the pointed metric measure limits of manifolds with lower Ricci curvature bounds ...